MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC RLSND121-2.5; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC RLSND121-2.5; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSND121-2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that a technician removed the lead from the patient, the needle was detached from the lead, and the needle remained in the patient's skin.The customer stated the product was rlsnd121-2.5, but was unsure of the lot number (pm00020288 or pm00020061).

Brand Name
RLSND121-2.5
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
6783341720
MDR Report Key14654295
Report Number1067162-2022-00003
Device Sequence Number4918903
Product Code GXZ
UDI-Device Identifier10816312020141
UDI-Public(01)10816312020141
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2023
Device Model NumberRLSND121-2.5
Device Catalogue NumberRLSND121-2.5
Device Lot NumberPM00020288 OR PM00020061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown